Undiagnosed Symptoms Community
Fuzzy Mind, Lack of Energy, is this Depression??
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Fuzzy Mind, Lack of Energy, is this Depression??

.I'm a 21 year old white male, and in the past few weeks I've been having some weird symptoms.  My head feels really funny/fuzzy, and I also get headaches either in the back of my head or the top part.  I'm having trouble focusing and concentrating in class, and at times I have some mild trouble focusing on words.  It seems that no matter how much sleep I get I am a bit tired and everything seems like I'm in a fog/not really there.  I'm having some memory problems as well, though this may be related to the lack of concentration.

I went to a therapist, and she thinks it is either depression or anxiety.  I do not sleep well, as I have really weird dreams involving death and danger.  My eyes are also being weird, as sometimes I will have trouble focusing/reading.  I feel like I have to work extra hard to see stuff.  I have glasses, but I only need them when driving a car for distance so I don't need them when reading/studying.

I think it might be stress/anxiety, as I recently started my senior year in college.  It might also be anemia, as my diet is not great.  I do not smoke, but I drink a lot of diet coke and on the weekends get drunk.

Please help!!
Related Discussions
1 Comment
Blank
1815489_tn?1317601394
Years ago I had a similar thing and I was told it was depression/anxiety.  But with me I also had chest pains, heart palpatations and was really tired.  After doing physical activity I would get bad feeling and couldn't do anything really. After 5 weeks of missed work it was gone.  I took paxil for about 3 weeks and ate alot of yogurt.  When I stopped taking the paxil I slowly got back to normal after about 2 weeks. I forgot to mention that my stomach was messed up also thats why I ate yogurt. Good luck
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top General Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
10389859_tn?1409925468
Blank
Foggy2
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON